Melola Discovery

← Melola Discovery

Open access Jurnal SINTA 1

Numerical approach of riemann-liouville fractional derivative operator

International Journal of Electrical and Computer Engineering (IJECE) · Vol. 11 No. 6 (2021)

DOI
10.11591/ijece.v11i6.pp5367-5378
ISSN
2722-2578, 2088-8708
Published
2021-12-01
Publisher
Institute of Advanced Engineering and Science
License
creativecommons.org/licenses/by-sa/4.0

Abstract

This article introduces some new straightforward and yet powerful formulas in the form of series solutions together with their residual errors for approximating the Riemann-Liouville fractional derivative operator. These formulas are derived by utilizing some of forthright computations, and by utilizing the so-called weighted mean value theorem (WMVT). Undoubtedly, such formulas will be extremely useful in establishing new approaches for several solutions of both linear and nonlinear fractionalorder differential equations. This assertion is confirmed by addressing several linear and nonlinear problems that illustrate the effectiveness and the practicability of the gained findings.

Collaboration network of the authors

17 authors · 44 co-authorship links · 25 across different organisations

Hover or tap a name to highlight its co-authors. Double-click to open the author's page.

  • Hashemite University
  • Irbid National University
  • Universiti Utara Malaysia
  • Yarmouk University
  • Sulaimani Polytechnic University
  • Princess Sumaya University for Technology
  • Al-Balqa Applied University
  • Affiliation unknown
  • Different organisations
  • Same organisation
  • Affiliation unknown
  • Thicker line = more joint articles · bigger circle = more articles
Show as table
Co-authorOrganisationJoint articles
Ashraf A. TahatPrincess Sumaya University for Technology3
Nidal Ratib AnakiraIrbid National University2
Akram Hatem ShatherSulaimani Polytechnic University2
Ali Fareed JameelUniversiti Utara Malaysia2
Azizan SaabanUniversiti Utara Malaysia2
Maysam Abu-DaluHashemite University2
Alaa Eddien AbdallahHashemite University2
Obaida M. Al-HazaimehAl-Balqa Applied University2
Rania ShaqbouaAffiliation unknown1
Emad E. AbdallahHashemite University1
Mohammad BsoulHashemite University1
Wasfi ShatanawiAffiliation unknown1

Affiliations come from OpenAlex; journal OAI-PMH metadata carries none. Authors without an OpenAlex ID are matched by name, which can merge or split people.

This record comes from Crossref (what the publisher deposited), because the journal's own OAI-PMH endpoint could not be harvested.

Metadata source: Crossref API (cadangan, berdasarkan ISSN) https://api.crossref.org/journals/2088-8708/works, first harvested 27 Okt 2026, last seen 27 Okt 2026.
Metadata as oai_dc, converted from Crossref
<oai_dc:dc xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:oai_dc="http://www.openarchives.org/OAI/2.0/oai_dc/"><dc:title>Numerical approach of riemann-liouville fractional derivative operator</dc:title><dc:creator>Albadarneh, Ramzi B.</dc:creator><dc:creator>Batiha, Iqbal M.</dc:creator><dc:creator>Adwai, Ahmad</dc:creator><dc:creator>Tahat, Nedal</dc:creator><dc:creator>Alomari, A. K.</dc:creator><dc:description>&lt;jats:p&gt;&amp;lt;p&amp;gt;This article introduces some new straightforward and yet powerful formulas in the form of series solutions together with their residual errors for approximating the Riemann-Liouville fractional derivative operator. These formulas are derived by utilizing some of forthright computations, and by utilizing the so-called weighted mean value theorem (WMVT). Undoubtedly, such formulas will be extremely useful in establishing new approaches for several solutions of both linear and nonlinear fractionalorder differential equations. This assertion is confirmed by addressing several linear and nonlinear problems that illustrate the effectiveness and the practicability of the gained findings.&amp;lt;/p&amp;gt;&lt;/jats:p&gt;</dc:description><dc:publisher>Institute of Advanced Engineering and Science</dc:publisher><dc:date>2021-12-01</dc:date><dc:type>info:eu-repo/semantics/article</dc:type><dc:format>application/pdf</dc:format><dc:identifier>https://doi.org/10.11591/ijece.v11i6.pp5367-5378</dc:identifier><dc:identifier>10.11591/ijece.v11i6.pp5367-5378</dc:identifier><dc:source>International Journal of Electrical and Computer Engineering (IJECE); Vol 11 No 6 (2021); 5367</dc:source><dc:source>2722-2578</dc:source><dc:source>2088-8708</dc:source><dc:relation>http://ijece.iaescore.com/index.php/IJECE/article/viewFile/24032/15257</dc:relation><dc:rights>http://creativecommons.org/licenses/by-sa/4.0</dc:rights></oai_dc:dc>